Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 161, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 27, 2011, 12:58 PM CDT for Butler County, Carter County, Wayne County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2011, 12:58 PM CDT (17:58 UTC)
- Expired
- Apr 27, 2011, 1:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Butler County, MO, Carter County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 164 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 12:42 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.0 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:45 AM CDT, 6 hours 13 minutes earlier.
Area forecast discussion, Apr 27, 6:45 AM CDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
645 AM CDT WED APR 27 2011
.UPDATE...
UPDATED AVIATION SECTION FOR 12Z TAFS
&&
.DISCUSSION...
BIGGEST FORECAST CHALLENGE NOW SHIFTS TO MORE HEAVY RAIN/SEVERE
THUNDERSTORM POTENTIAL TODAY/THIS AFTERNOON...THEN TO THE UPCOMING
WEEKEND..AND THE POTENTIAL FOR YET AGAIN ANOTHER HEAVY RAIN EVENT
AND POSSIBLE STRONG STORMS.
NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS ARE ONGOING OVER MUCH
OF WESTERN KENTUCKY AND UP INTO THE WABASH RIVER VALLEY AND SRN
IN. SEVERE THREAT HAS ENDED FOR NOW...BUT MODERATE TO OCCASIONALLY
HEAVY RAINS LINGERING BEHIND THE LINE OF SEVERE STORMS ARE ONLY
WORSENING ANY ONGOING FLOODING IN THOSE LOCATIONS.
MAY SEE A TEMPORARY BREAK IN ORGANIZED HEAVY RAINS AND STORMS FOR
AWHILE THIS MORNING...BEFORE ANOTHER ROUND OF THUNDERSTORMS WITH
HEAVY RAINS AND POSSIBLY LARGE HAIL/DAMAGING WINDS/TORNADOES GETS
GOING ALONG AN ADVANCING COLD FRONT THIS AFTERNOON. THERE ARE
SEVERAL UNCERTAINTIES WITH EVOLUTION OF THIS SYSTEM...AND ITS
ULTIMATE SEVERE STORM POTENTIAL. FIRSTLY...LEFTOVER CLOUDS/STABLE
BOUNDARY LAYER MAY DELAY THE TIME IT TAKES THE ATMOSPHERE TO
RECOVER AHEAD OF THE FRONT TODAY. THERE IS ALSO SOME UNCERTAINTY
AS TO THE TRACK OF THE SURFACE LOW...AND HENCE HOW MUCH OF OUR
AREA TRULY GETS INTO THE WARM SECTOR EARLY THIS AFTERNOON.
00Z NCEP 4KM WRF IS THE FURTHEST WEST...AND DEVELOPS A LINE OF
STRONG/SEVERE STORMS BACK ALONG THE MS RIVER IN THE AFTERNOON. THE
00Z NAM TAKES THE SFC LOW MUCH FURTHER EAST INTO CNTRL TN THIS
AFTERNOON...WHICH WOULD KEEP SVR THREAT MAINLY SOUTH/EAST OF THE
FORECAST AREA. THE 00Z ECMWF AND GFS ARE SOMEWHERE IN BETWEEN.
03Z SREF HAS HANDLED THE OVERNIGHT SYSTEM WELL AND SEEMS LIKE A
GOOD COMPROMISE IN BRINGING THE SFC FRONT INTO SW IN AND THE
PENNYRILE OF WRN KY BY 21Z /4 PM CDT/. THEREFORE...IT LOOKS AS THO
THE CHC OF GETTING ANY SEVERE CONVECTION AHEAD OF THE FRONT WILL
BE LIMITED MAINLY TO AREAS ALONG AND SOUTH OF THE OHIO
RIVER...WITH A BIT HIGHER CHC IN THE SRN PENNYRILE DOWN NEAR HOP.
WILL LIKLEY BE A MAJOR TORNADO OUTBREAK SOUTH OF OUR AREA INTO
TN/MS/AL THIS AFTERNOON AND INTO THE NIGHT.
WRN KY ALSO STANDS THE BEST CHANCE OF GETTING IN ON MORE HEAVY
RAINFALL TODAY...THO STILL COULD BE POCKETS/SWATH OF HEAVY
RAINFALL N/W OF THE SFC LOW TRACK. THUS...WILL KEEP THE FLASH
FLOOD WATCH IN EFFECT THROUGH THE AFTERNOON...AND PROBABLY WILL
NEED TO EXTEND THE AREAL FLOOD WARNINGS THROUGH THE DAY AND
PROBABLY BEYOND...DUE TO RESIDUAL FLOODING ISSUES TONIGHT INTO
THU.
H50 FLOW BRIEFLY BECOMES NWLY THU/FRI...AND SHOULD ALLOW THINGS TO
DRY OUT A BIT. WEAK MID LVL SHORT WAVE WILL DIVE SE THU AND MAY
PRODUCE SOME VERY LIGHT PRECIP OVER MUCH OF THE AREA...BUT AMOUNTS
WOULD BE LESS THAN A TENTH OF AN INCH. FRIDAY/SAT SHOULD BE NICER
DAYS WITH WARM AFTERNOONS.
HOWEVER...DEEP/BROAD SWLY FLOW REDEVELOPS LATE IN THE
WEEKEND...AND ANOTHER FRONT WILL SLIP SOUTH AND POSSIBLY STALL
AGAIN SOMEWHERE CLOSE TO THE OHIO RIVER VALLEY SUNDAY. THIS MAY SPELL
MORE IN THE WAY OF HEAVY RAIN/THUNDERSTORM CHANCES...ESP SAT NIGHT
THROUGH SUN NIGHT OVER SOME PORTIONS OF THE REGION. WILL NEED TO
MONITOR FOR SURE...BUT CONFIDENCE IS NOT VERY HIGH AS TO EXACTLY
WHERE THIS FRONT WILL STALL OUT.
&&
.AVIATION...
AREAS OF MVFR CIGS WILL GRADUALLY INCREASE THIS MORNING AS ISOLD
SHOWERS AND STORMS ARRIVE DURING THE MIDDAY HOURS. AS A LOW PRESSURE
CENTER MOVES NORTHEAST INTO THE LOWER OHIO VALLEY THIS
AFTERNOON...SHOWERS AND STORMS WILL BECOME WIDESPREAD. PREVAILING
CONDITIONS WILL BE MVFR...BUT CIGS AND VSBYS WILL BE HIGHLY VARIABLE
IN THE SHOWERS AND STORMS. WINDS SHOULD BECOME MOSTLY SOUTH AND
SOUTHEAST AHEAD OF THE LOW. AS THE LOW PASSES BY DURING THE EARLY
EVENING...WINDS WILL BECOME NORTHWEST AND PRECIP WILL END. CLEARING
IS LIKELY BY THE END OF THE TAF PERIOD.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BALLARD-CALDWELL-
CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BOLLINGER-BUTLER-CAPE
GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-RIPLEY-
SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&
DISCUSSION...MEFFERT
AVIATION...MYHazardous weather outlook, Apr 27, 12:46 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1246 PM CDT WED APR 27 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-281000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1246 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 700 PM FOR WESTERN KENTUCKY...FAR SOUTHERN ILLINOIS...AND MOST OF SOUTHEAST MISSOURI. LARGE HAIL IS THE PRIMARY HAZARD...THOUGH ISOLATED DAMAGING WIND GUSTS AND TORNADOES ARE POSSIBLE. SEE THE WATCH FOR DETAILS. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR THE ENTIRE AREA. THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER FLOODING WILL CONTINUE. A FLASH FLOOD WATCH CONTINUES THROUGH THIS EVENING. THIS IS A PARTICULARLY DANGEROUS SITUATION. PLEASE REFER TO THE ANY ONGOING FLOOD WARNINGS AND STATEMENTS FOR MORE DETAILS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...MAINLY ALONG AND SOUTH OF THE OHIO RIVER. LARGE HAIL...DAMAGING WIND GUSTS...AND ISOLATED TORNADOES ARE ALL POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE POTENTIAL FOR MAJOR TO CATASTROPHIC RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE PERIOD. IN ADDITION...THERE IS SOME POTENTIAL FOR ANOTHER ROUND OF HEAVY RAINS LATER IN THE WEEKEND...ESPECIALLY SATURDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR THE SEVERE THUNDERSTORM WATCH IS REQUESTED.
In the hours before
Special weather statement, Apr 27, 7:30 AM CDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 730 AM CDT WED APR 27 2011 KYZ007>012-271900- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG- INCLUDING THE CITIES OF...SMITHLAND...BENTON...MURRAY...MARION... EDDYVILLE...CADIZ 730 AM CDT WED APR 27 2011 ...WEST KENTUCKY LAKE LEVELS WILL BE CHANGING THROUGH THE NEXT WEEK... DUE TO FLOOD CONTROL FOR THE OHIO RIVER...THE U.S. ARMY CORPS OF ENGINEERS WILL BE ADJUSTING THEIR RELEASE SCHEDULE FOR BARKLEY AND KENTUCKY LAKES IN WEST KENTUCKY. AFTER TWO DAYS OF STEADY RELEASES...BOTH DAMS WILL BEGIN CUTTING BACK THROUGH FRIDAY. THE GOAL IS TO REACH ZERO OUTFLOW TO HELP FLOOD CONTROL ON THE OHIO RIVER AS THE CREST APPROACHES. POOL LEVELS AT BARKLEY AND KENTUCKY WILL BEGIN TO RISE STEADILY. THE DAMS WILL BEGIN RELEASING AGAIN ON MONDAY. THERE WILL BE A LITTLE LAG AND POOL LEVELS WILL CREST ABOVE SUMMER POOL...AT 367 TO 368 FEET NEXT WEDNESDAY...MAY 4. POOL LEVELS WILL BEGIN TO DROP AND TAILWATER LEVELS WILL BE RISING STEADILY BY THE MIDDLE PART OF NEXT WEEK. PEOPLE ALONG KENTUCKY AND BARKLEY LAKES...AND DOWNSTREAM OF THE DAMS ALONG THE TENNESSEE AND CUMBERLAND RIVERS...SHOULD PREPARE FOR HIGH WATER DURING THE NEXT COUPLE OF WEEKS. THE CORPS OF ENGINEERS IS MONITORING THE SITUATION DOWNSTREAM OF THE DAMS AND WILL NOTIFY LOCAL OFFICIALS SHOULD EVACUATIONS BECOME NECESSARY. STATEMENT TEXT LAMM ...CORRECTED LAKE CRESTS AND ADDED CRITTENDEN COUNTY...
Local storm report, Apr 27, 7:48 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
748 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM HEAVY RAIN CENTRAL CITY 37.30N 87.13W
04/27/2011 E0.00 INCH MUHLENBERG KY TRAINED SPOTTER
THE 5 DAY TOTAL AT CENTRAL CITY KENTUCKY 9.80 INCHES.
0744 AM HEAVY RAIN MARBLE HILL 37.30N 89.98W
04/27/2011 E0.00 INCH BOLLINGER MO CO-OP OBSERVER
THE 5 DAY TOTAL AT MARBLE HILL MISSOURI IS 12.97 INCHES.
&&
DLLLocal storm report, Apr 27, 8:10 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
810 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 AM HEAVY RAIN CAPE GIRARDEAU 37.31N 89.55W
04/27/2011 E0.00 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
THE 5 DAY TOTLA ON THE NORTHEAST SIDE OF CAPE GIRARDEAU
MISSOURI IS 15.71 INCHES.
&&
DLLLocal storm report, Apr 27, 10:05 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1005 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
DLLLocal storm report, Apr 27, 12:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1253 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL FAIRDEALING 36.66N 90.62W
04/27/2011 E1.00 INCH RIPLEY MO PUBLIC
&&
RSTThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:02 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Livingston, Lyon, Marshall | 28 min |
| Apr 26, 7:14 PM CDT | Severe Thunderstorm Warning | PAH | Graves | 46 min |
| Apr 26, 7:18 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 27 min |
| Apr 26, 7:28 PM CDT | Tornado Warning | PAH | Calloway, Marshall | 32 min |
| Apr 26, 7:32 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Lyon, McCracken, Marshall | 28 min |
| Apr 26, 7:40 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Lyon, Trigg | 50 min |
| Apr 26, 7:49 PM CDT | Flash Flood Warning | PAH | Ballard, Caldwell, Calloway, Carlisle, Crittenden, Fulton and 7 more | 6 hr |
| Apr 26, 7:55 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 35 min |
| Apr 26, 7:59 PM CDT | Tornado Warning | PAH | Caldwell, Lyon, Marshall, Trigg | 46 min |
| Apr 26, 8:24 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins | 51 min |
| Apr 26, 8:41 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Hopkins | 34 min |
| Apr 26, 8:46 PM CDT | Tornado Warning | PAH | Christian, Hopkins, Muhlenberg | 44 min |
| Apr 26, 9:04 PM CDT | Flash Flood Warning | PAH | Christian, Henderson, Hopkins, McLean, Muhlenberg, Todd and 2 more | 6 hr |
| Apr 26, 9:06 PM CDT | Severe Thunderstorm Warning | PAH | Hopkins, McLean, Webster | 24 min |
| Apr 26, 9:14 PM CDT | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 46 min |
| Apr 26, 9:39 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Hopkins, McLean, Muhlenberg | 51 min |
| Apr 26, 9:54 PM CDT | Flash Flood Warning | PAH | Daviess | 6 hr |
| Apr 26, 10:24 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 29 min |
| Apr 26, 11:44 PM CDT | Tornado Warning | PAH | Todd | 27 min |
| Apr 27, 1:23 AM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 37 min |
| Apr 27, 9:10 AM CDT | Areal Flood Warning | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 48 hr |
| Apr 27, 1:46 PM CDT | Flash Flood Warning | PAH | Caldwell, Calloway, Christian, Hopkins, McLean, Marshall and 3 more | 5 hr |
| Apr 27, 4:43 PM CDT | Flash Flood Warning | PAH | Caldwell, Hopkins | 6 hr |
| Apr 27, 5:36 PM CDT | Flash Flood Warning | PAH | Daviess, Henderson, Union | 6 hr |
| Apr 27, 1:49 PM CDT | Severe Thunderstorm Warning | PAH | Union | 26 min |
| Apr 27, 2:12 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Union | 33 min |
| Apr 27, 2:33 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Perry, Williamson | 27 min |
| Apr 27, 3:59 PM CDT | Tornado Warning | PAH | Alexander | 31 min |
| Apr 27, 4:16 PM CDT | Tornado Warning | PAH | Jackson, Union | 29 min |
| Apr 27, 4:22 PM CDT | Flash Flood Warning | PAH | Franklin, Jackson, Jefferson, Johnson, Perry, Union and 1 more | 6 hr |
| Apr 27, 4:25 PM CDT | Tornado Warning | PAH | Alexander, Pulaski, Union | 35 min |
| Apr 27, 4:44 PM CDT | Tornado Warning | PAH | Jackson, Union | 31 min |
| Apr 27, 4:56 PM CDT | Tornado Warning | PAH | Franklin, Johnson, Pulaski, Union, Williamson | 49 min |
| Apr 27, 5:35 PM CDT | Tornado Warning | PAH | Pope, Saline | 16 min |
| Apr 26, 7:04 PM CDT | Flash Flood Warning | PAH | Butler, Carter, New Madrid, Ripley, Stoddard, Wayne | 6 hr |
| Apr 26, 7:05 PM CDT | Severe Thunderstorm Warning | PAH | New Madrid, Scott, Stoddard | 25 min |
| Apr 26, 7:36 PM CDT | Flash Flood Warning | PAH | Butler | 12 hr |
| Apr 27, 2:30 AM CDT | Flash Flood Warning | PAH | Butler | 12 hr |
| Apr 27, 9:03 AM CDT | River Flood Warning | PAH | Carter | 82 min |
| Apr 27, 12:31 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 29 min |
| Apr 27, 12:42 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Ripley | 33 min |
| Apr 27, 1:01 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Stoddard, Wayne | 29 min |
| Apr 27, 1:28 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau | 32 min |
| Apr 27, 1:34 PM CDT | Severe Thunderstorm Warning | PAH | Carter | 26 min |
| Apr 27, 1:59 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Wayne | 31 min |
| Apr 27, 2:26 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard | 34 min |
| Apr 27, 2:30 PM CDT | Severe Thunderstorm Warning | PAH | Wayne | 30 min |
| Apr 27, 2:32 PM CDT | Flash Flood Warning | PAH | Butler | 24 hr |
| Apr 27, 2:53 PM CDT | Severe Thunderstorm Warning | PAH | Wayne | 37 min |
| Apr 27, 3:04 PM CDT | Severe Thunderstorm Warning | PAH | Butler | 26 min |
| Apr 27, 3:21 PM CDT | Tornado Warning | PAH | Butler | 24 min |
| Apr 27, 3:31 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard | 29 min |
| Apr 27, 3:34 PM CDT | Severe Thunderstorm Warning | PAH | Stoddard | 41 min |
| Apr 27, 3:41 PM CDT | Tornado Warning | PAH | Bollinger | 19 min |
| Apr 27, 3:43 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau | 17 min |
| Apr 27, 3:52 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Perry | 23 min |
| Apr 27, 3:55 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, New Madrid, Scott, Stoddard | 35 min |
| Apr 27, 4:01 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau | 14 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.